Commentarii Mathematici Helvetici

, Volume 58, Issue 1, pp 573–598 | Cite as

The integral homology ofSL2 andPSL2 of euclidean imaginary quadratic integers

  • Joachim Schwermer
  • Karen Vogtmann
Article
  • 25 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Alperin, R.,Homology of SL 2(ℤ[ω]). Comment. Math. Helvetici55 (1980), 364–377.MathSciNetGoogle Scholar
  2. [2]
    Bianchi, L.,Sui gruppi di sostituzioni lineari con coefficienti appartenenti a corpi quadratici imaginari. Math. Annalen40 (1892), 332–412.CrossRefMathSciNetGoogle Scholar
  3. [3]
    Bieri, R. andEckmann, B.,Groups with homological duality generalizing Poincaré duality, Invent. Math.20 (1973), 103–124.CrossRefMathSciNetGoogle Scholar
  4. [4]
    Borel, A. andSerre, J. P.,Corners and arithmetic groups, Comment. Math. Helvetici48 (1973) 436–491.MathSciNetGoogle Scholar
  5. [5]
    Brown, K. S.,Cohomology of groups, Graduate Texts in Maths., vol87, Berlin-Heidelberg-New York 1982.Google Scholar
  6. [6]
    Brown, K. S.,Groups of virtually finite dimension. In: Homological group theory, ed. C.T.C. Wall. London Math. Soc. Lect. Note Series36, Cambridge 1979, 27–70.Google Scholar
  7. [7]
    Farrell, F. T.,An extension of Tate cohomology to a class of infinite groups. J. Pure Appl. Algebra10 (1977), 153–161.CrossRefMathSciNetGoogle Scholar
  8. [8]
    Flöge, D.,Zur Struktur der PSL 2 über einigen imaginär-quadratischen Zahlringen. Math. Zeitschrift.183 (1983), 255–279.CrossRefGoogle Scholar
  9. [9]
    Grunewald, F. and Schwermer, J.,Subgroups of small index in Bianchigroups, in preparation.Google Scholar
  10. [10]
    Grunewald, F. andSchwermer, J.,A non-vanishing theorem for the cuspidal cohomology of SL 2 over imaginary quadratic integers, Math. Annalen258 (1981), 183–200.CrossRefMathSciNetGoogle Scholar
  11. [11]
    Harder, G.,A Gauss-Bonnet formula for discrete arithmetically defined groups. Ann. scient. Ec. Norm. Sup., (4)4 (1971), 409–455.MathSciNetGoogle Scholar
  12. [12]
    Harder, G.,Period integrals of cohomology classes which are represented by Eisenstein series. In: Automorphic forms, Representation theory and arithmetic (Bombay colloq. 1979), Berlin-Heidelberg-New York 1981, 41–115.Google Scholar
  13. [13]
    Humbert, G.,Sur la reduction des formes d’Hermite dans un corps quadratique imaginaire. C.R. Acad. Sc. Paris,161 (1915), 190–196.Google Scholar
  14. [14]
    Mendoza, E.,Cohomology of PGL 2 over imaginary quadratic integers. Bonner Math. Schriften, no. 128, Bonn 1980.Google Scholar
  15. [15]
    Quillen, D.,Finite generation of the groups K i of rings of algebraic integers. In: AlgebraicK-Theory I, ed. H. Bass, Lect. Notes in Maths.341, Berlin-Heidelberg-New York. 1973.Google Scholar
  16. [16]
    Riley, R.,A quadratic parabolic group. Math. Proc. Camb. Phil. Soc.77 (1975), 281–288.MathSciNetGoogle Scholar
  17. [17]
    Schwermer, J.,A note on link complements and arithmetic groups, Math Annalen249 (1980), 107–110.CrossRefMathSciNetGoogle Scholar
  18. [18]
    Serre, J. P.,Cohomologie des groupes discrets. In: Prospects in Mathematics, Annals of Math. Studies70, Princeton 1971, 77–169.Google Scholar
  19. [19]
    Serre, J. P.,Arbres, amalgames et SL 2, Astérisque46, Paris 1977.Google Scholar
  20. [20]
    Siegel, C. L.,On Advanced Analytic Number theory. Lectures on maths. and physics, vol.23, Tata Institute, Bombay 1961.Google Scholar
  21. [21]
    Soulé, C.,The cohomology of SL 3(ℤ). Topology17 (1978), 1–22.CrossRefMathSciNetGoogle Scholar
  22. [22]
    Springer, T. A.,Invariant Theory, Lect. Notes in Maths.585, Berlin-Heidelberg-New York 1977.Google Scholar
  23. [23]
    Staffeldt, R.,Reduction theory and K 3 of the Gaussian integers, Duke Math. Journal46 (1979), 773–798.CrossRefMathSciNetGoogle Scholar
  24. [24]
    Swan, R.,Generators and relations for certain special linear groups, Advances in Math.6 (1971), 1–78.CrossRefMathSciNetGoogle Scholar
  25. [25]
    Thurston, W. P.,Three dimensional manifolds, Kleinian groups and hyperbolic geometry. Bull. A.M.S. (N.S.)6 (1982), 357–381.MathSciNetGoogle Scholar
  26. [26]
    Vogtmann, K.,On SL 2 of non-euclidean imaginary quadratic integers, in preparation.Google Scholar

Copyright information

© Birkhäuser Verlag 1983

Authors and Affiliations

  • Joachim Schwermer
    • 1
    • 2
  • Karen Vogtmann
    • 1
    • 2
  1. 1.Mathematisches InstitutUniversitát BonnBonn 1
  2. 2.Dept of MathematicsColumbia UniversityNew YorkUSA

Personalised recommendations